MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-31-96-80-12
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full review of the device history record for this device has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the device has not met the final release criteria.On (b)(6) 2016, although the overall angiography did not show any particular endoleak, a re-intervention was performed as a precautionary measure to prevent a type 1a endoleak, by placing an excluder proximal cuff (32 mm, gore).The physician has stated that the device was placed lower than expected therefore the main body (31mm in diameter) was placed at the area of the proximal neck which had a diameter of 22 - 23 mm.From a review of the patient's anatomy, the proximal neck angle is 64° and is aneurysmal with some calcification present.This may have been a contributing factor to the type 1a endoleak.
 
Event or Problem Description
The original evar was performed on (b)(6) 2016.The final angiography revealed a type iv endoleak.Then, the procedure was finished.On (b)(6), 6 days after the procedure, the ct image revealed a suspected type ia endoleak.The follow up angiography did not identify any particular endoleak.On (b)(6), a re-intervention was performed and an excluder proximal cuff (32 mm, gore) was added as a precautionary measure to prevent a possible type 1a endoleak occuring in the future.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key6180322
Report Number3004753364-2016-00032
Device Sequence Number575855
Product Code MIH
UDI-Device Identifier05055715612074
UDI-Public(01)05055715612074(17)180406(10)CP71831-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/06/2018
Device Model NumberSG-HBB-31-96-80-12
Device Lot NumberCP71831-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR